Journal article icon

Journal article

Homeomorphic isomerism in a peptidic macrobicycle

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Chemistry
Sub department:
Inorganic Chemistry
Role:
Author
Journal:
ANGEWANDTE CHEMIE-INTERNATIONAL EDITION More from this journal
Volume:
34
Issue:
23-24
Pages:
2660-2662
Publication date:
1995-01-01
ISSN:
1433-7851
Language:
English
Keywords:
Pubs id:
pubs:115953
UUID:
uuid:ad5dfb3f-3670-4ff7-abc2-f0b3bc0363e1
Local pid:
pubs:115953
Source identifiers:
115953
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP